# SDR AALA201606249003

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 37,436 hours, 27,725 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 45,360 hours, 24,832 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350558265
- Part serial: YG336219AC
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 47,446 hours, 19,809 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHILE STARTING NR 1 ENGINE, ECAM ENG 1 FAULT, ENG 1 STALL AND THE GROUND CREW OBSERVER REPORTED SMOKE AND SPARKS.  MAINTENANCE REPLACED THE NR 1 ENGINE STARTER AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 80-11-10-000-002-A.
